Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: My experience with tianeptine (Stablon) doxogenic boy

Posted by ed_uk2010 on March 28, 2014, at 9:32:50

In reply to Re: My experience with tianeptine (Stablon) ed_uk2010, posted by doxogenic boy on March 27, 2014, at 19:51:07

> > Doxogenic,
> >
> > Have you had an ECG (EKG) on that combination? Your meds put you at risk of arrhythmias due to prolonged QT interval, mainly due to the very high dose of escitalopram combined with a tricyclic.
>
> Now, I have had ECG. I got an appointment immediately. The ECG showed normal results, so my psychiatrist recommended me to continue with the meds, with the same doses. Thank you very much for reminding me that I needed ECG.
>
> - doxogenix

Good to hear! Glad you had it done.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1063199
URL: http://www.dr-bob.org/babble/20140328/msgs/1063343.html